Volume inequalities for subspaces of Lp

Erwin Lutwak, Deane Yang, Gaoyong Zhang

Research output: Contribution to journalArticlepeer-review

Abstract

A direct approach is used to establish both Ball and Barthe’s reverse isoperimetric inequalities for the unit balls of subspaces of Lp. This approach has the advantage that it completely settles all the open uniqueness questions for these inequalities.

Original languageEnglish (US)
Pages (from-to)159-184
Number of pages26
JournalJournal of Differential Geometry
Volume68
Issue number1
DOIs
StatePublished - 2004

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Volume inequalities for subspaces of L<sub>p</sub>'. Together they form a unique fingerprint.

Cite this